Corrigendum to "Essential normality, essential norms and hyperrigidity" [J. Funct. Anal. 268 (2015) 2990-3016]

Matthew Kennedy, Orr Moshe Shalit

Research output: Contribution to journalComment/debate

2 Scopus citations


In our paper "Essential normality, essential norms and hyperrigidity" we claimed that the restriction of the identity representation of a certain operator system (constructed from a polynomial ideal) has the unique extension property, however the justification we gave was insufficient. In this note we provide the required justification under some additional assumptions. Fortunately, homogeneous ideals that are "sufficiently non-trivial" are covered by these assumptions. This affects the section of our paper relating essential normality and hyperrigidity. We show here that Proposition 4.11 and Theorem 4.12 hold under the additional assumptions. We do not know if they hold in the generality considered in our paper.

Original languageEnglish
Pages (from-to)2812-2815
Number of pages4
JournalJournal of Functional Analysis
Issue number7
StatePublished - 1 Apr 2016
Externally publishedYes


  • 46E22
  • 47A13
  • 47L30
  • Drury-Arveson space
  • Essential normality
  • Hyperrigidity

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Corrigendum to "Essential normality, essential norms and hyperrigidity" [J. Funct. Anal. 268 (2015) 2990-3016]'. Together they form a unique fingerprint.

Cite this